Question: I am a 41 year old woman currently on metoprolol 25 mg twice a day for high blood pressure and rapid heart beat and it is causing me to have severe hair loss. My doctor’s advice was to try to stop taking the metoprolol, which I was only able to do for a short period of time, until the rapid heart rate returned. Are there any beta-blockers that don’t cause hair loss, or a lesser degree of hair loss?
Answer: Hair loss is a rare side effect of these drugs. You need to check with your doctor for alternatives and see if substitutes have less of an impact on your hair. If you wish to monitor the hair loss and change between an alternative treatment theraphy then contact the Hair Centre for more advice.
Do you have Hair Loss Problems, read our Hair Loss Help
This entry was posted
on Tuesday, July 17th, 2007 at 1:04 pm and is filed under TRICHOTALK.
You can leave a response, or trackback from your own site.